# SDR CA000530062

- Difficulty date: May 7, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 6,183 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Power Unit
- Part number: 41010029
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

(CAN) LOSS OF YELLOW SYSTEM HYD. SYS FLUID. POWER TRANSFER UNIT DEACTIVATED. INVESTIGATION REVEALED PTU LEAKING AT QUICK DISCONNECT. SEALS REPLACED.
